Burrows-Wheeler transform and Sturmian words

Authors: Mantaci, S.; Restivo, A.; Sciortino, M.

Source: Information Processing Letters, Volume 86, Number 5, 15 June 2003 , pp. 241-246(6)

Publisher: Elsevier

Buy & download fulltext article:

This article is hosted on another website.

You may be required to register, activate a subscription or purchase the article before you can obtain the full text.


Keywords: Burrows-Wheeler transform; Combinatorial problems; Formal languages; Sturmian words

Document Type: Short Communication

DOI: http://dx.doi.org/10.1016/S0020-0190(02)00512-4

Affiliations: Dipartimento di Matematica ed Applicazioni, Universita degli Studi di Palermo, via Archirafi 34, 90123 , Palermo, Italy

Publication date: June 15, 2003

Related content



Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page